MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS ASCEND FLEX SHOULDER SYSTEM; AEQUALIS ASCEND FLEX REVERSED INSERT DIA.42

TORNIER S.A.S. AEQUALIS ASCEND FLEX SHOULDER SYSTEM; AEQUALIS ASCEND FLEX REVERSED INSERT DIA.42
Catalog Number DWF422B
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/14/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Patient was experiencing pain.Revision surgery at 20 months post-operative.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS ASCEND FLEX SHOULDER SYSTEM
Common Device Name
AEQUALIS ASCEND FLEX REVERSED INSERT DIA.42
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key5725684
Report Number3000931034-2016-00073
Device Sequence Number880123
Product Code KWS
UDI-Device Identifier03700386940897
UDI-Public03700386940897
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue NumberDWF422B
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/20/2016
Supplement Date Received by Manufacturer05/20/2016
Initial Report FDA Received Date06/15/2016
Supplement Report FDA Received Date07/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;